# SDR SWIA201231839

- Difficulty date: September 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 41,300 hours, 56,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT GALLEY COMING APART.  (FLT 6281)  SECURED EMERGENCY FLOOR LEVEL LIGHTING STRIP AT GALLEY.
